Announcement

Collapse
No announcement yet.

Vitamins

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Vitamins

    Hi everyone - not sure that I have IC per se or if I do, its not really anything that is a HUGE or bothering me THAT much - seems to come and go. I have a question though - I just started taking vitamins again (CoQ10, B12, B6 and fish oil) and have a burning sensation - perhaps in the vulva area - can anyone tell me if this might be vitamin related? If so - what is doing it out of the above???

  • #2
    Yes, it could be vitamin related. You might want to back off and start taking them one at a time so you will know if any are a problem.

    Donna
    Stay safe


    Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
    Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

    Have you checked the ICN Shop?
    Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [3MG]

    Anyone who says something is foolproof hasn't met a determined fool

    Comment


    • #3
      Thank you for responding. It's a strange burning sensation - urethra maybe? I have no idea but I was just curious if anyone else had these issues? I know I have no STD's and its not a yeast infection (sorry for TMI) so that would be the only 'new' thing but wonder why these vitamins would aggrivate my body? Are they acidic or something?

      Comment


      • #4
        I agree with Donna about testing each one.

        From anecdotal experiences (friends, family, myself) Vitamin B can upset people even without IC/PBD. I have no clue why that is, but some people have a strange reaction to it when taken in capsule/pill form. If that's causing the problem, adjusting your diet to include more Vitamin B-rich foods should do the trick.
        21 years old
        dx: severe OAB, mild/moderate IC, depression, PTSD, agoraphobia, chronic fatigue, IBS, peripheral neuropathy

        ♥ looking for a way or medication to help stop spasms ♥

        Comment


        • #5
          The B vitamins and also Vitamin C are very harsh on the bladder. Some Bs are more harsh than others, you might check with IC Jill on which ones. I was able to take fish oil with no problem. The CoQ10 I think I stopped because it seemed to hurt my bladder. That doesn't mean it's the culprit for you, we are all different. However, Vitamin C and the Bs are notorious for being problems. C is acidic for sure, (ascorbic acid), and I think that's the reason for the Bs also? I can tolerate my monthly B12 shot now, although when I first started, I could feel when it hit my bladder. I don't know why it changed, but I'm glad because I was very deficient in B12.

          Comment

          Working...
          X